MAUDE Adverse Event Report: VYAIRE MEDICAL, INC BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 301.100.000
Medical Device Problem Codes Display or Visual Feedback Problem (1184); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: pma/510(k) # - the device is a similar device marketed in foreign countries and is not marketed under the 510k.Some information was not provided and is unknown; therefore, a complete udi cannot be provided.Zoll medical corporation has not received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
The ventilator in use for a tracheostomised patient suddenly ceased operation and displayed a ?user interface issue? alarm on the screen.Immediate manual ventilation using an ambubag was initiated by the nurse in charge who witnessed the incident.The respiratory therapist promptly replaced the ventilator with another device.The patient remained stable throughout the event, with no episodes of oxygen desaturation or signs of respiratory distress observed.No further complications were noted following the incident.

Brand Name
BELLAVISTA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
plo 1, jalan firma 1, kawasan
perindustrian tebrau 1
johor bahru 
MY  
MDR Report Key25201172
Report Number3013421741-2026-00223
Device Sequence Number18662773
Product Code CBK
UDI-Device Identifier07640149381115
UDI-Public(01)07640149381115(11)171221
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K183364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number301.100.000
Device Catalogue Number301.100.000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown